# SDR SWIA201437145

- Difficulty date: April 1, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD PULL IN LEVER IS CHAFED.  C-CHECK, REMOVED CHAFE ON PAX DOOR PULL IN LEVER IAW REO.
